# SDR DALA2024071507156

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN AROUND ATTACH POINT CUTOUT OF L1 DOOR HOOK ON OPEN POSITION. ALSO FWD PREVIOUSLY REWORK DOES NOT MEET WITH RADII. SUMMARY OF NRC 175: EXTERNAL FUSELAGE SKIN AROUND ATTACH POINT CUTOUT OF L1 DOOR HOOK WAS REPAIRED PER PRI 618669-14 REV 1 AND ERA 618643-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. ACCOMPLISHED REPETITIVE INSPECTIONS WITHIN EVERY 8,000 CYCLES PER ER/A 618643-14 REV ORIGINAL SEC II UNDER LOG 0413016. ASSOCIATED ER/A 14-618643 ADDED FOR AC 9567. (LP #0443952)
